TheLupusSite.com banner

1 - 5 of 5 Posts

·
Registered
Joined
·
4 Posts
Discussion Starter #1
hello how is everyone,

well im not to well i have not had a flare for 3 years and my toe on my foot has started turning purple and today saw mi immunologist she put back on 20 mg of pred ,has been a long time since i have tooken the stuff..... they also started me back on 2 grams of cellcept ...my question is its the first time they are starting me on such a small dose 20 in the past it would always be 80 mg right away, will i get the same side effects on 20 mg ? i mean i get a real bad moonface in the past but with the higher doses,so will 20 do it also?

trinity
 

·
Registered
Joined
·
1,835 Posts
Trinity:

I take CellCept. 1g is 1000mg - or 2 500mg tabs a day. 3g is the highest dose of cellcept that should be given.

They are probably keeping the prendisone lower to see if the CellCept combo can kick in faster.

I hope you see some improvement soon.

Stephanie
 

·
Registered
Joined
·
4,968 Posts
(((((((Trinity)))))))

I am sorry your dealing with this right now. I agree that the pred dose may be lower to see if the Cellcept will kick in and work. I hope you get over this bump in the road quickly.

Keep us posted as to how you get along. Make sure you rest and get those feet up and elevated. Take good care of yourself.
 

·
Registered
Joined
·
4,444 Posts
I have not gotten a moon face on 20 mg, but I was only there for a few weeks. Usually you don't get that side effect when on 20mg or less, but there are probably exceptions. Hopefully you're not one of them! :)

The smaller dose of prednisone is probably because the vasculitis is only in your toe... at least that's what it sounded like to me from reading your post. Good luck and I hope the meds help quickly and prevent things from getting worse.
 

·
Registered
Joined
·
4 Posts
Discussion Starter #5
thank you

hey guys thanks for taking your time to answer my question the advice on this sight is fantastic!!!!

trinity
 
1 - 5 of 5 Posts
Top